Inflammation of the blood vessels that results in thickening of the walls, thereby reducing the width of the blood vessel, is called vasculitis. It leads to organ and tissue damage. In general, it manifests symptoms like fever, fatigue, loss of weight, body aches, and headache. However, it can also cause abdominal pain, ulcers, perforations, ringing sensation in the ears, abrupt hearing loss, double vision, blindness, numbness and fatigue in the extremities, red spots on the skin, shortness of breath, etc., if it affects specific organs. Loss of vision, aneurysm, organ damage, and recurrent infections are the complications associated with vasculitis.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Why does the lower part of my scrotum become dark and pains when I walk?
Query: Hello doctor, One day when I masturbated, my right testicle went up, and at the same time, I felt a burning sensation in the perineal area. After ejaculation, I felt an intense pain in that area, and from that time, I always have problems walking or ejaculating. The thing that scares me is that the ... Read Full »
Answer: Hi, Welcome to icliniq.com. Let me tell you that the symptoms described by you suggest that you have vasculitis (inflammation of the blood vessels) which can cause Peyronie's disease. Moreover, it may be due to epididymo-orchitis. In this situation, I suggest non-steroidal anti-inflammatory medica... Read Full »
My 28-year-old wife has been diagnosed with Wegener's granulomatosis. Is this disease curable?
Query: Hello doctor, I married a girl who is 28 years old now. We got married a year ago. She was diagnosed with Wegener's granulomatosis. She is taking medications and injections. I learned about the severity of the disease, so I started feeling low. I am attaching her blood work and reports. I need to kn... Read Full »
Answer: Hello, Welcome to icliniq.com. I have seen these reports (attachments removed to protect the patient's identity) in the past also. From these reports, I can say that she is in remission, which means the disease is under control. I understand your concern as the disease is lifelong, and once it is ... Read Full »
My 21-year-old daughter underwent surgery for intestinal perforations. Can biological medications be given for her recently diagnosed DADA 2?
Query: Hi doctor, My daughter, aged 21 years, was diagnosed with PAN 11 years ago. And she was treated with Omnacortil, Azoran, and Cyclophosphamide. After four years of treatment, the disease went into remission, and since then, she has been drug-free. However, three years ago, she complained about severe... Read Full »
Answer: Hi, Welcome to icliniq.com. I went through your query and understood your concern. If the abdominal pain is relieved with oral medications, I would prefer to wait until the wound is healed. Sometimes, healing may be delayed by biological medications like Adalimumab (monoclonal antibody). In addit... Read Full »
Is it safe for my mother to have plasma treatment after kidney dialysis?
Query: Hi doctor, My mother is admitted to the hospital and is being treated for granulomatosis with polyangiitis. Now, it is the second week after the doctor gave her a course of steroids for the first three days. They gave two kidney dialysis before her kidney biopsy, of which the result came back with 2... Read Full »
Answer: Hi,Welcome to icliniq.com.I understand your concern. Your mother is already getting the best treatment. You need not worry as plasma exchange sometimes gives excellent results. The black spots on the tongue are side effects of tablet Cyclophosphamide.Kindly revert in case of further queries.Thank yo... Read Full »
I am suffering from painless non-itchy follicles in legs for past six months. what could it be?
Query: Hello doctor, I am suffering from follicles on legs from six months it is non-itchy and painless, and when I apply any cream Clop-G it becomes tiny, and after stopping the cream becomes as usual, and from six months, I saw a minor change in the increase or decrease in size. Please suggest what is th... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. It looks to me like lichen planus or vasculitis. But skin biopsy is required to confirm the diagnosis. For that, you need to visit a skin specialist in person. If you have lesions anywhere else on the body, send pictures of them too. Meanwh... Read Full »
Can erythema nodosum occur at the same spot in both feet?
Query: Hi doctor, I am a 33 year old female with a history of erythema nodosum. I used to get outbreaks over my bilateral shins and ankles. Last bad outbreak was probably around seven to eight years ago. I woke up this morning with pain and swelling of the lateral parts of both the feet around the cuboid... Read Full »
Answer: Hi, Welcome to icliniq.com. We are here to help you. Reading your case summary and studying the attached report (attachment removed to protect patient identity); I would say that the favorable diagnosis in your case would be erythema nodosum (inflammation of fat cells under the skin). Charac... Read Full »
Why are there vascular lines and petechiae in middle back?
Query: Hi doctor, I saw today that my husband has this vascuar lines and petechias in his middle back but I could not do a diagnosis. I am a general physician but not a dermatologist. Is this condition a vasculitis or something I should worry about? Read Full »
Answer: Hi, Welcome to icliniq.com. I have observed the picture and also gone through the history of present and past illness (attachment removed to protect patient identity). I could observe that there is tendency for the lesions to assume a shape that is generally seen due to excoriation. This implies t... Read Full »
Why do my thighs hurt after doing heavy work and walking?
Query: Hello doctor, I am having intense pain in my thighs for the past two days. It happened after doing heavy work and walking for two days. I noticed some marks in both my legs, and I also have neck pain. Kindly help. Read Full »
Answer: Hello,Welcome to icliniq.com.I can understand your concern.Walking too much suddenly can cause pain, especially when you are not used to it. It would help if you slowly increase the pace and distance of walking over weeks. The red rash on your legs are due to vasculitis. In your case, it is exercise... Read Full »
Does my report say that I have vasculitis and if so, am I at COVID risk?
Query: Hi doctor, I am a 53-year-old female, and I was diagnosed with lupus more than 15 years ago. It was considered mild, with the main problems being light sensitivity, fatigue, muscle aches, and occasional mouth ulcers. I was tested positive for ANA and was negative for all other autoantibodies, and... Read Full »
Answer: Hello,Welcome to icliniq.com.You have absolutely no risk for vasculitis (attachments removed to protect the patient’s identity). These tests are for a very rare type of vasculitis, and fortunately, they are negative. Concerning your lupus, it was mild, and it is expected that the disease goes into... Read Full »
Why do I experience multiple nerve and brain-related symptoms for more than five years?
Query: Hello doctor, I have been experiencing strange symptoms for more than five years. It started with pressure in my left side under my rib cage. Soon after that, my feet started burning. This happened suddenly overnight, and I was diagnosed with neuropathy. I started having episodes of flashing lights... Read Full »
Answer: Hello, Welcome to icliniq.com. Your symptoms are multisystemic and challenging to fit into one diagnosis. In the absence of specific symptoms and signs seen in rheumatological diseases, diagnosis is a little uncertain. However, an ESR (erythrocyte sedimentation rate) of 119 is very high and ce... Read Full »